# SDR ASAA2013102196300

- Difficulty date: October 21, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 41,765 hours, 26,672 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2620025
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED L/E CRACKED AT NR 3 SLAT ACTUATOR CUTOUT.  ACFT GROUNDED. REPAIRED NR 3 SLAT ACTUATOR CUTOUT IAW SRM 51-70-14-06-0 AND 57-41-01-2R-7, FIG 201.
